# SDR DALA2017010600185

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1640 BETWEEN LBL 44 - 53 TEE CAP ON FLOORBEAM CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REPAIRED THE FLOORBEAM TEE IAW SRM.
